Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Difficulty in breathing and chest congestion after using an oxidizing spray. Sore lungs, cough. How to cure this?

We have an older dog that urinated on our carpet. I clean it using our steam cleaner and an oxidizing spray for pet odors. A few hours after I do this my lungs hurt and it feels like someone is sitting on my chest and it s difficult to breathe. I wake up the next day with sore lungs and not able to take as deep of a breath and a little cough . I have used different brands of the pet cleaner spray. I ve irritated my lungs what can I do to heal this? Thanks for your help.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
you are allergic to dust and may be to some of the components in oxidizing spray . best would be to let someone else do it if possible .you can cover your nose with a mask , use an anti-allergic . u can avoid using oxidizing spray or try replacing it
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor